MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; PACK,HOT,INSTANT,MED ,6X6"

MEDLINE INDUSTRIES, LP Medline; PACK,HOT,INSTANT,MED ,6X6"
Model Number MDS139008
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 a staff member "squeezed the hot pack to break the seal and it exploded getting chemicals in their right eye".Per the facility the staff member "flushed their eyes at the wash station and immediately called for help".The device is not available to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 12/13/22 a staff member "squeezed the hot pack to break the seal and it exploded getting chemicals in their right eye".

Brand Name
Medline
Common Device Name
PACK,HOT,INSTANT,MED ,6X6"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16075190
Report Number1417592-2022-00249
Device Sequence Number20373477
Product Code IMD
UDI-Device Identifier10888277320543
UDI-Public10888277320543
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDS139008
Device Catalogue NumberMDS139008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown